MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-3128-55B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced erosion with a potential infection at the dbs implant site.The patient underwent a procedure wherein the dbs lead extension was removed.The physicians assessment was thought to believe the lead extension has a sharp edge at the connection site causing the erosion, however it is unknown which tail end is being reported.No further information has been provided despite good faith efforts.
 
Additional Manufacturer Narrative
Block d2b: additional pro codes nhl, pjs.Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: dbs-ipg-r-mri, upn: m365db12160, model: db-1216, serial: (b)(6), batch: 753139.Product family: dbs-linear leads upn: m365db2202450, model: db-2202-45, serial: n/i, batch: n/i.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced erosion with a potential infection at the dbs implant site.The patient underwent a procedure wherein the dbs lead extension was removed.The physicians assessment was thought to believe the lead extension has a sharp edge at the connection site causing the erosion, however it is unknown which tail end is being reported.No further information has been provided despite good faith efforts.Additional information provided confirmed the dbs devices remain implanted and continue to deliver therapy.The patient had undergone a procedure wherein a wound washout was completed before reclosing the incision.It was confirmed there was no infection present however the patient was prescribed anti-biotics per the physicians assessment.The patient is doing fine.
 
Additional Manufacturer Narrative
This report is being submitted as additional information was received in block b5.Additional suspect medical device components involved in the event: product family: dbs-ipg-r-mri.Upn: m365db12160.Model: db-1216.Serial: (b)(6).Batch: 753139.Udi#: (b)(4).Product family: dbs-linear leads.Upn: m365db2202450.Model: db-2202-45.Serial: (b)(6).Batch: 7112015.Udi#: (b)(4).This report is being submitted to correct the field operator of device block d5, patient code block h6.

Brand Name
VERCISE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21801918
Report Number2124215-2025-21799
Device Sequence Number18399899
Product Code MHY
UDI-Device Identifier00191506023577
UDI-Public00191506023577
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/05/2026
Device Model NumberDB-3128-55B
Device Catalogue NumberDB-3128-55B
Device Lot Number5002498
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date05/12/2025
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale